# SDR HNAA2021050400171

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB 21 CRACKED INSIDE PANEL 651CB....ACCOMPLISHED REPAIR OF RH WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4 FIGURE 203 AND PIEDMONT EO1-57-21-0100.
